# SDR DALA1115030187

- Difficulty date: February 26, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 69,584 hours, 10,309 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 35C ARE INOPERATIVE.  MAINTENANCE  REPLACED THE HARNESS CONNECTOR.  SYSTEM OPERATION IS NORMAL.
